Alert archive / Iowa / Frost Advisories in 2012
Frost Advisory 3, NWS Des Moines, IA
NWS Des Moines, IA issued this frost advisory at Sep 22, 2012, 3:16 PM CDT for 12 counties in Iowa. It took effect at Sep 23, 2012, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2012, 3:16 PM CDT (20:16 UTC)
- In effect from
- Sep 23, 2012, 1:00 AM CDT
- Expired
- Sep 23, 2012, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Des Moines, IA
Counties Appanoose County, IA, Clarke County, IA, Davis County, IA, Decatur County, IA, Lucas County, IA, Madison County, IA, Monroe County, IA, Ringgold County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA
The radar
The Des Moines radar (KDMX), 90 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.3 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1756 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
431 WWUS73 KDMX 222016 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 316 PM CDT SAT SEP 22 2012 ...FREEZING TEMPERATURES EXPECTED LATE TONIGHT INTO EARLY SUNDAY... .COLD CANADIAN HIGH PRESSURE OVER SOUTHEAST SASKATCHEWAN WILL MOVE INTO IOWA AND BRING LIGHT WINDS AND CLEAR SKIES OVERNIGHT. THIS WILL ALLOW TEMPERATURES TO FALL TO RECORD OR NEAR RECORD LOW READINGS BY SUNDAY MORNING. IAZ060>062-074-075-230430- /O.UPG.KDMX.FZ.A.0003.120923T0600Z-120923T1300Z/ /O.EXA.KDMX.FZ.W.0005.120923T0600Z-120923T1300Z/ POLK-JASPER-POWESHIEK-MARION-MAHASKA- INCLUDING THE CITIES OF...DES MOINES...NEWTON...GRINNELL... KNOXVILLE...OSKALOOSA 316 PM CDT SAT SEP 22 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...OVERNIGHT LOWS IN THE UPPER 20S TO LOW 30S ARE EXPECTED BY EARLY SUNDAY MORNING * IMPACTS...EXPOSED PLANTS AND TENDER VEGETATION MAY SUFFER FREEZE DAMAGE OR BE KILLED. PEOPLE INTERESTED IN PROTECTING THEIR PLANTS NEED TO TAKE ACTION BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IAZ004>007-015>017-023>028-033>039-044>050-057>059-070-071-081- 092-230430- /O.CON.KDMX.FZ.W.0005.120923T0600Z-120923T1300Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-ADAMS- TAYLOR- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER... ADEL...ATLANTIC...GREENFIELD...CORNING...BEDFORD 316 PM CDT SAT SEP 22 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... * TEMPERATURE...OVERNIGHT LOWS IN THE MID 20S TO LOWER 30S ARE EXPECTED BY EARLY SUNDAY MORNING. * IMPACTS...EXPOSED PLANTS AND TENDER VEGETATION ARE LIKELY TO SUFFER FREEZE DAMAGE OR BE KILLED. PEOPLE INTERESTED IN PROTECTING THEIR PLANTS NEED TO TAKE ACTION BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IAZ072-073-082>086-093>097-230430- /O.UPG.KDMX.FZ.A.0003.120923T0600Z-120923T1300Z/ /O.NEW.KDMX.FR.Y.0003.120923T0600Z-120923T1300Z/ MADISON-WARREN-UNION-CLARKE-LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR- WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...WINTERSET...INDIANOLA...CRESTON... OSCEOLA...CHARITON...ALBIA...OTTUMWA...MOUNT AYR...LEON... CORYDON...CENTERVILLE...BLOOMFIELD 316 PM CDT SAT SEP 22 2012 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...OVERNIGHT LOWS IN THE LOW TO MID 30S ARE EXPECTED BY EARLY SUNDAY MORNING * IMPACTS...EXPOSED PLANTS AND TENDER VEGETATION MAY SUFFER FREEZE DAMAGE OR BE KILLED. PEOPLE INTERESTED IN PROTECTING THEIR PLANTS NEED TO TAKE ACTION BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
448 WWUS73 KDMX 230152 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 852 PM CDT SAT SEP 22 2012 ...FREEZING TEMPERATURES EXPECTED LATE TONIGHT AND EARLY SUNDAY... .COLD CANADIAN HIGH PRESSURE WILL MOVE SOUTH INTO IOWA AND BRING LIGHT WINDS AND CLEAR SKIES OVERNIGHT. THIS WILL ALLOW TEMPERATURES TO FALL TO RECORD OR NEAR RECORD LOW READINGS BY SUNDAY MORNING. IAZ004>007-015>017-023>028-033>039-044>050-057>062-070-071-074- 075-081-092-231000- /O.CON.KDMX.FZ.W.0005.120923T0600Z-120923T1300Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MARION-MAHASKA-ADAMS-TAYLOR- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER... ADEL...DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... KNOXVILLE...OSKALOOSA...CORNING...BEDFORD 852 PM CDT SAT SEP 22 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... * TEMPERATURE...OVERNIGHT LOWS IN THE MID 20S TO LOWER 30S ARE EXPECTED BY EARLY SUNDAY MORNING. * IMPACTS...EXPOSED PLANTS AND TENDER VEGETATION ARE LIKELY TO SUFFER FREEZE DAMAGE OR BE KILLED. PEOPLE INTERESTED IN PROTECTING THEIR PLANTS NEED TO TAKE ACTION BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IAZ072-073-082>086-093>097-231000- /O.CON.KDMX.FR.Y.0003.120923T0600Z-120923T1300Z/ MADISON-WARREN-UNION-CLARKE-LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR- WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...WINTERSET...INDIANOLA...CRESTON... OSCEOLA...CHARITON...ALBIA...OTTUMWA...MOUNT AYR...LEON... CORYDON...CENTERVILLE...BLOOMFIELD 852 PM CDT SAT SEP 22 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... * TEMPERATURE...OVERNIGHT LOWS IN THE LOW TO MID 30S ARE EXPECTED BY EARLY SUNDAY MORNING * IMPACTS...EXPOSED PLANTS AND TENDER VEGETATION MAY SUFFER FREEZE DAMAGE OR BE KILLED. PEOPLE INTERESTED IN PROTECTING THEIR PLANTS NEED TO TAKE ACTION BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AWB
629 WWUS73 KDMX 230827 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 327 AM CDT SUN SEP 23 2012 ...FREEZING TEMPERATURES THIS MORNING... .COLD CANADIAN HIGH PRESSURE WILL CONTINUE TO PROVIDE LIGHT WINDS AND CLEAR SKIES THIS MORNING ALLOWING FOR TEMPERATURES TO CONTINUE DROP TO RECORD OR NEAR RECORD LOWS FOR TODAY. IAZ004>007-015>017-023>028-033>039-044>050-057>062-070-071-074- 075-081-092-231300- /O.CON.KDMX.FZ.W.0005.000000T0000Z-120923T1300Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MARION-MAHASKA-ADAMS-TAYLOR- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER... ADEL...DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... KNOXVILLE...OSKALOOSA...CORNING...BEDFORD 327 AM CDT SUN SEP 23 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURE...TEMPERATURES WILL CONTINUE TO DROP INTO THE MIDDLE 20S TO LOWER 30S THIS MORNING AND BEGIN TO RISE ABOVE FREEZING SHORTLY AFTER SUNRISE. * IMPACTS...EXPOSED PLANTS AND TENDER VEGETATION ARE LIKELY TO SUFFER FREEZE DAMAGE OR BE KILLED BY THE EXTENDED PERIOD OF BELOW FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IAZ072-073-082>086-093>097-231300- /O.CON.KDMX.FR.Y.0003.000000T0000Z-120923T1300Z/ MADISON-WARREN-UNION-CLARKE-LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR- WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...WINTERSET...INDIANOLA...CRESTON... OSCEOLA...CHARITON...ALBIA...OTTUMWA...MOUNT AYR...LEON... CORYDON...CENTERVILLE...BLOOMFIELD 327 AM CDT SUN SEP 23 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURE...LOWS THIS MORNING WILL DROP INTO THE LOWER TO MIDDLE 30S. * IMPACTS...EXPOSED PLANTS AND TENDER VEGETATION MAY SUFFER DAMAGE OR BE KILLED FROM FROST THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KLP
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this frost advisory went out at Sep 22, 12:38 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Sep 22, 12:38 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1238 PM CDT SAT SEP 22 2012 .SHORT TERM /TODAY/... MAIN FORECAST CONCERN IS WITH WINDS AND TEMPS TODAY WITH STRONG CAA DEVELOPING BEHIND THE COLD FRONT THAT PUSHED ACROSS MUCH OF THE CWA EARLY THIS MORNING. LEANED TOWARD A NAM/RAP/SREF BLEND TODAY AS ALL MODELS ARE IN GOOD AGREEMENT. 03Z HRRR/05Z RAP DEPICT A STRATUS DECK LOCATED IN NORTHERN MN TO ARRIVE IN NORTHERN IOWA BY AROUND 12Z AND THEN DISSIPATE BY AROUND 18Z. INCREASED CLOUD COVER OVER THE NORTH TO NORTHEAST THIS MORNING AS A RESULT. THIS WILL HINDER THE MAX TEMP SLIGHTLY AND WENT A LITTLE COOLER IN THIS AREA. OTHERWISE...STRONG NORTHWEST WINDS WILL BE COMMON THROUGHOUT THE DAY WITH FAIRLY TIGHT PRESSURE GRADIENT AND DECENT MIXING BEFORE HIGH SETTLES IN LATE THIS AFTERNOON. TWEAKED WINDS UP SLIGHTLY WITH THIS SCENARIO AS CURRENT WINDS UPSTREAM ARE GUSTING TO 20-25KTS. .LONG TERM /TONIGHT THROUGH FRIDAY/... COLD CANADIAN HIGH PRESSURE WILL INTO CENTRAL IOWA TONIGHT. THE HIGH WILL REINFORCE THE VERY DRY AIR THAT IS FELTING INTO THE STATE THIS MORNING AND EXPECT DEWPOINTS OVERNIGHT TO BE WELL INTO THE 20S OVER THE NORTH AND WEST. CURRENTLY A LARGE ARE OF STRATUS ALONG THE EASTERN FRINGE OF THE HIGH THUS THERE IS SOME UNCERTAINTY THAT THIS STRATUS MAY AFFECT AREAS EAST OF INTERSTATE 35 OVERNIGHT AND PROVIDE ENOUGH INSOLATION TO HOLD READINGS UP. 925 MB WIND TRAJECTORIES REMAIN ROUGHLY 340-360 DEGREES THROUGH TODAY AND TONIGHT. MUCH OF THE REGION SHOULD HAVE ENOUGH SUBSIDENCE WITH THE APPROACHING HIGH TO ERODE MUCH OF IT. FOR AREAS THAT HAVE MOSTLY CLEAR SKIES...THE DIMINISHING WINDS AND VERY DRY AIR WILL ALLOW TEMPERATURES TO PLUMMET OVERNIGHT TO RECORD OR NEAR RECORD LOW VALUES. THESE VALUES ARE BELOW FREEZING FOR ALL LOCATIONS EXCEPT THE FAR SOUTH AND SOUTHEAST. HAVE ISSUED A FREEZE WARNING FOR ALL LOCATIONS WITH FORECAST LOWS BELOW 32 TONIGHT. HAVE LEFT THE FREEZE WATCH OUT FOR THE SOUTH CENTRAL WHERE READINGS WILL BE A BIT WARMER. GIVEN THE VERY DRY AIR...FROST MAY NOT BE PREVALENT IN THESE AREAS DESPITE THE TEMPERATURES SO NO CONFIDENCE IN FROST HEADLINES IN THAT REGION. KEEPING THE FREEZE WATCH WILL GIVE THE FOLLOWING SHIFT SOME WIGGLE ROOM WITH THE HEADLINES IF MORE COLD AIR THAN ANTICIPATED ARRIVES BY TONIGHT. SUNDAY WILL BE PLEASANT THOUGH COOL WITH MOSTLY SUNNY SKIES AND LIGHT NORTHWEST WINDS. HIGH PRESSURE SLIDES TO THE SOUTHEAST SUNDAY NIGHT. WILL HAVE QUICK COOLING SUNDAY EVENING BEFORE SOUTHERLY FLOW GRADUALLY RETURNS LATE. POSSIBLE FOR NEAR FREEZING TEMPERATURES AGAIN OVER THE NORTHEAST WHERE RETURN FLOW WILL ARRIVE LAST. READINGS WILL BE MILD MONDAY AND TUESDAY WITH 850 MB THERMAL RIDGING MOVES INTO THE STATE. MORE UNCERTAINTY ARRIVES FOR WEDNESDAY THROUGH FRIDAY WITH THE TRANSITION FROM NORTHWEST TO ZONAL FLOW OCCURS. THE TRANSITION WILL ALLOW THE ENERGY FROM WEST COAST UPPER LOW AND A PACIFIC NORTHWEST SYSTEM TO MOVE TOWARD THE REGION WHILE A MID LEVEL BOUNDARY LIFTS TOWARD THE STATE. CURRENTLY HAVE SEVERAL PERIODS WITH POPS WITH THE BEST POTENTIAL WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. THE 500 MB FLOW DURING THIS PERIOD IS UNORGANIZED ENOUGH THAT IT IS GIVING GUIDANCE PROBLEMS ON EXACT PLACEMENT OF WHERE THE SHORTWAVES WILL MOVE THROUGH. && .AVIATION...22/18Z MVFR AREA OF SC OVER NERN IA WILL PERSIST FOR A FEW MORE HOURS BEFORE IT STARTS TO DISSIPATE. SHOULD BREAK UP TO A SCATTERED LAYER BY 22Z OR SO. HIGH PRESSURE WILL BUILD INTO THE STATE TONIGHT WITH WINDS DIMINISHING RAPIDLY AROUND SUNSET. LIGHT WINDS AND CLEAR SKIES THROUGH THE REST OF THE FORECAST PERIOD. && .DMX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING LATE TONIGHT THROUGH SUNDAY MORNING FOR EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL- GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-CASS- ADAIR-ADAMS-TAYLOR- FREEZE WATCH LATE TONIGHT THROUGH SUNDAY MORNING FOR POLK-JASPER-POWESHIEK-MADISON-WARREN-MARION-MAHASKA-UNION-CLARKE- LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- && SHORT TERM...PODRAZIK LONG TERM...DONAVON AVIATION...MS SEP 12
Hazardous weather outlook, Sep 22, 4:56 AM CDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 456 AM CDT SAT SEP 22 2012 IAZ004>007-015>017-023>028-033>039-044>050-057>059-070-071-081-092- 231000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-ADAMS- TAYLOR- 456 AM CDT SAT SEP 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTH CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A FREEZE WARNING IS IN EFFECT FOR THE AREA TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST FROM WEDNESDAY NIGHT THROUGH FRIDAY. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. IAZ060>062-072>075-082>086-093>097-231000- POLK-JASPER-POWESHIEK-MADISON-WARREN-MARION-MAHASKA-UNION-CLARKE- LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 456 AM CDT SAT SEP 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A FREEZE WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST OVER PORTIONS OF THE AREA FROM TUESDAY NIGHT THROUGH FRIDAY. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 3:29 AM CDT | Freeze Warning | DMX | Adair, Adams, Audubon, Black Hawk, Boone, Bremer and 33 more | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.